by Neil Bauman, Ph.D. A man explained: I have a question about tinnitus. I have it in the left ear. It started suddenly last February. I had the usual tests from three ENTs. They couldn’t figure out what caused it, so I started learning about tinnitus (which included reading your excellent book on tinnitus). I […]
by Neil Bauman, Ph.D. A man asked: I was wondering if you could comment on Transcranial Magnetic Stimulation? I read in an article that this treatment has helped people with tinnitus. A lady with Musical Ear Syndrome asked: I have read that something called Transcranial Magnetic Stimulation reduces auditory hallucinations. Is this safe? Good questions. […]
by Neil Bauman, Ph.D. I continue to be amazed (appalled would be a better word) by the number of people who contact me because the drugs their doctors prescribed for their various ailments ended up afflicting them with permanent and distressing tinnitus and often other ear problems as well. Here is one woman’s story. Take […]
All the tri-cyclic anti-depressants can cause tinnitus, but they are not all equal. Here is how they all break down in this regard.
Sleep Glasses–a novel way to help you get to sleep in spite of your tinnitus. Learn more.
Are herbal remedies really tinnitus cures, or are they the equivalent to snake oil? Read more.
When tinnitus sounds the same as the pure tones you are trying to hear, does this mess up the test results? Read more.
Loud music can and does result in tinnitus and permanent hearing loss in young people. Here is one young person’s story.
Clarithromycin can cause tinnitus and hearing loss. However, there may be a link between taking Clarithromycin and developing permanent severe tinnitus after subsequently exposing your ears to louder sounds.
Taking Quinine can precipitate immediate annoying tinnitus, especially if you already have some tinnitus. Learn more.
Naproxen can cause tinnitus. Learn more.
People with tinnitus, commonly referred to as ringing in the ears, may hear many different sounds besides “ringing.”